A new structure and construction of L– fuzzy M – cosets of M – HX groups

Mourad Oqla Massa'deh

Abstract


In this paper, we introduce some definitions and results of L – fuzzy M – cosets of M – HX groups. Some properties of L – fuzzy M – cosets and its types are also established.

Full Text: PDF

How to Cite this Article:

Mourad Oqla Massa'deh, A new structure and construction of L– fuzzy M – cosets of M – HX groups, Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 254-261

Copyright © 2016 Mourad Oqla Massa'deh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS